# SDR CA141107008

- Difficulty date: November 6, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 8,400 hours
- Engine: Pwa PT6A21
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 50610000355
- Condition: Cracked
- Location: Lt Elevator
- Part time: 8,361 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE COMPLYING WITH A COMPANY FLEET CAMPAIGN CN-681-55-20-035 CONSISTING OF A BORESCOPE INSPECTION OF THE ELEVATOR TORQUE TUBE ATTACHMENT, A CRACK WAS DISCOVERED IN THE LEFT HAND ELEVATOR CLOSE OUT RIB.
